# SDR SWIA200312299

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 23,649 hours, 33,697 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT'S FLIGHT DIRECTOR PITCH WANDERS IN FLIGHT.  FIRST OFFICERS AUTOPILOT WAS ENGAGED AND THE AUTOPILOT FAIL ILLUMINATED ON MAP.  REPAIRED WIRING TO NR 1 GO-AROUND SWITCH AND COPILOTS TRIM SWITCH WIRES ON YOKE.  AP SYSTEM OPS CHECKED GOOD IAW MM 22-11-00.
